MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN RELIATACK; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN RELIATACK; STAPLE, IMPLANTABLE
Model Number RELTACK3X10SW
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the first load worked fine during a laparoscopic umbilical hernia, the tech reloaded the device and the surgeon placed the device through the trocar however, the reload disengaged from the handle and fell into the patient.The surgeon retrieved the reload with a grasper and opened a new device to finish the case.The patient is fine with no injury and the case went fine.

Brand Name
RELIATACK
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key10731924
Report Number1219930-2020-04420
Device Sequence Number3140584
Product Code GDW
UDI-Device Identifier10884521726376
UDI-Public10884521726376
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K140609
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRELTACK3X10SW
Device Catalogue NumberRELTACK3X10SW
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2020
Initial Report FDA Received Date10/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1